# SDR MWEA040184

- Difficulty date: October 14, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 54,294 hours, 18,695 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FORWARD LOWER SKIN HAS A DENT.  FABRICATED AND INSTALLED DOUBLER.
